Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra AND Ritalin blondegirl47

Posted by Kacy on July 23, 2003, at 10:06:32

In reply to Re: Straterra AND Ritalin Kacy, posted by blondegirl47 on July 23, 2003, at 7:42:33

I wish I could get a new doctor, but I can't afford to change right now. As well, starting over is a demoralizing thought.

I told him two weeks ago that Strattera's sedative affects are a problem. However, I had told him that Strattera was my 'magic bullet' after I got great results from it in the beginning. Since the Ritalin and Adderal affects had always been minimal for me, he had been glad to switch me off it. Now, the magic bullet is not as magical, but it's a big help. I believe I need the combo, so I'll keep tryng to convince him.

My leftover pills are beckoning me to try the combo for a week. He hates that, though, and explaining to him what affect it had would be a problem. He does know I have them.

Like you, I am failing at self-parenting, but I am trying everyday to use the step up the drug is giving me. Unfortunately, I told him that I needed to try harder at that and that I had a lifetime of habits to change. Thanks to me, he is considering that the issue.

I'm his only patient on Strattera and he gets all his information from the drug company rep. So far, he said to switch to taking it at night. So far, I have forgotten every night.

I don't hyperfocus, but I'd love to. (Earth to Kacy, come in please.)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kacy thread:133458
URL: http://www.dr-bob.org/babble/20030723/msgs/244478.html